INGREDIENTI Paracetamolo 500 mg, Guaifenesina 200 mg, Fenilefrina 10 mg. Eccipienti: Saccarosio, Sodio, Aspartame (E951).
VICKS FLU TRIPLA AZIONE orale polv 10 bust
€7.18
orale polv 10 bust
26 in stock
Only logged in customers who have purchased this product may leave a review.
Reviews
There are no reviews yet.